# SDR AWXA0000229

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 48,534 hours, 31,007 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, WHEN L/G WAS SELECTED TO UP ON TAKEOFF, RED NOSE GEAR INTRANSIT LIGHT REMAINED ON.  RED LIGHT REMAINED ON IN BOTH POSITIONS, GEAR VISUALLY CHECKED DOWN AND LOCKED.  REMOVED AND REPLACED DOWNLOCK PROX SENSOR S846 AND CARD M1215, OPS CHECKED GOOD.  RECOMENDATION:  MONITOR A/C HAS NO HISTORY 90 DAY SNAPSHOT.
